HOPE AGORA 2023 PROGRAMME



For more than 40 years, HOPE is organising at the end of the annual Exchange Programme an evaluation meeting renamed more recently Agora. Participants spend four weeks in a European country to learn about how similar healthcare issues are tackled differently. During the Agora event HOPE Exchange participants and some of their hosts are gathering in one place to cover a single topic.

The HOPE Agora 2023 will take place from 2 to 4 June in Brussels and its theme is: "Climate and Environment: Challenges for Hospitals and Healthcare Services". It will focus on the impact hospitals and healthcare services have on the climate and the environment. This may stem from different sources such as pharmaceuticals, medical devices, medical chemicals and gases, buildings, transports, textiles, food and energy.

The conference will first host experts presenting different approaches at local, regional and national level. Then the HOPE Exchange Programme participants will bring back their learning following a four-week experience abroad. They are asked to identify up to three good practices, at national, regional and local level on how the healthcare sector is trying to reduce its impact on the climate and the environment.

DAY 1

Friday, 2 June 2023

10:00 - 14:00 **REGISTRATION**

14:30 - 14:35 OPENING OF THE HOPE AGORA 2023

Chair of the day: Urmas Sule, President of HOPE

VIDEO MESSAGE FROM MR. VIRGINIJUS SINKEVIČIUS.

European Commissioner for the Environment, Oceans & Fisheries

AGORA 2023 TOPIC: CLIMATE AND ENVIRONMENT: CHALLENGES FOR HOSPITALS AND HEALTHCARE SERVICES

14:35 - 14:50 THE VISION OF EUROPEAN DOCTORS

Format: Presentation - Duration: 15 minutes

Presenter: Sarada Das, Secretary General, CPME (Standing

Committee of European Doctors)

14:50 - 15:05 THE VISION OF A NATIONAL FEDERATION

Format: Presentation - Duration : 15 minutes

Presenter: Rudy Chouvel, French Hospital Federation

Support public hospitals initiatives and involvement for ecological transition

15:05 - 15:20 THE VISION OF A REGIONAL FEDERATION

Format: Presentation - Duration: 15 minutes

Presenter: Marc Schreiner, Berlin Hospitals Association

Moving forward in Berlin - climate protection strategy for the German capital

15:20 - 15:30 THE VISION OF A NATIONAL HEALTH SERVICE

Format: Presentation - Duration: 10 minutes

Presenter: Mehreen Kassam, NHS England

15:30 - 16:00 PANEL DISCUSSION

Format: Audience engagement through live polling (using mobile devices) and Q&A – Duration : 30 minutes

Chair: Eva Weinreich-Jensen, immediate HOPE past-President Panellists:

- Sarada Das, Secretary General, CPME
- Rudy Chouvel, French Hospital Federation
- Marc Schreiner, Berlin Hospitals Association
- Mehreen Kassam, NHS England

16:00-16:30 COFFEE BREAK

16:30-18:00 PRESENTATION OF GOOD PRACTICES IN THE HOPE EXCHANGE PROGRAMME PARTICIPATING COUNTRIES, PART 1

- 1. Malta
- 2. The Netherlands
- Poland
- 4. Latvia
- 5. Belgium
- 6. France

19:00- 21:00 **WELCOME RECEPTION**

20:00

9:15 - 9:30	WELCOME
	Chair of the day: Eamonn Fitzgerald, Vice-President of HOPE
9:30- 11:00	PRESENTATION OF GOOD PRACTICES IN THE HOPE EXCHANGE PROGRAMME PARTICIPATING COUNTRIES, PART 2
	7. Italy
	8. Switzerland
	9. Germany
	10. Denmark 11. Estonia
	12. Sweden
	12. Sweden
11:00 - 11:30	COFFEE BREAK
11:30 - 13:00	WORLD CAFÉ
	Chair of the session: Laurie Andrieu
13:00 - 14:00	LUNCH
14:00 - 15:30	PRESENTATION OF GOOD PRACTICES IN THE HOPE EXCHANGE PROGRAMME PARTICIPATING COUNTRIES, PART 3
	13. Austria
	14. United Kingdom
	15. Greece
	16. Ireland
	17. Spain
	18. Portugal
15:30-16:00	COFFEE BREAK
16:00- 17:00	MEETINGS BY COUNTRY OF ORIGIN

CONFERENCE DINNER